Moyennes invariantes s'annulant sur des idéaux
Compositio Mathematica, Volume 42 (1980) no. 2, pp. 213-216.
@article{CM_1980__42_2_213_0,
     author = {Talagrand, Michel},
     title = {Moyennes invariantes s'annulant sur des id\'eaux},
     journal = {Compositio Mathematica},
     pages = {213--216},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {2},
     year = {1980},
     mrnumber = {596876},
     zbl = {0445.43001},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1980__42_2_213_0/}
}
TY  - JOUR
AU  - Talagrand, Michel
TI  - Moyennes invariantes s'annulant sur des idéaux
JO  - Compositio Mathematica
PY  - 1980
SP  - 213
EP  - 216
VL  - 42
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__42_2_213_0/
LA  - fr
ID  - CM_1980__42_2_213_0
ER  - 
%0 Journal Article
%A Talagrand, Michel
%T Moyennes invariantes s'annulant sur des idéaux
%J Compositio Mathematica
%D 1980
%P 213-216
%V 42
%N 2
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1980__42_2_213_0/
%G fr
%F CM_1980__42_2_213_0
Talagrand, Michel. Moyennes invariantes s'annulant sur des idéaux. Compositio Mathematica, Volume 42 (1980) no. 2, pp. 213-216. http://www.numdam.org/item/CM_1980__42_2_213_0/

[1] E. Granirer: Exposed points of convex sets and weak sequential convergence. Mem. Amer. Math. Soc., No. 123 (1972). | MR | Zbl

[2] F.P. Greenleaf: Invariant means on topological groups and their applications. Van Nostrand Math. studies 16, Van Nostrand, 1969. | MR | Zbl

[3] J.M. Rosenblatt: Invariant Means and Invariant Ideals in L∞(G) for a locally compact group G, J. Funct. Anal., 21, (1976) 31-51. | Zbl

[4] M. Talagrand: Géométrie des simplexes des moyennes. (A paraitre dans J. of Funct. Analysis).